MathSciNet Relay Station
MathSciNet bibliographic data
MR222344 (36 #5396) 32.60
Della Riccia, Giacomo Interiority of a holomorphic mapping on the set of its exceptional points. Bull. Amer. Math. Soc. 74 1968 484–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement